# SDR 2022F00503

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654694831
- Condition: Cracked
- Location: Bs 480 S23-24l
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME SHEAR TIE @ BS480 BETWEEN STRINGER 23L AND 24L
